# SDR SWIA202266375

- Difficulty date: June 22, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000181
- Aircraft time: 37,659 hours, 23,741 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III SKIN CORRODED UNDER FRAME 82 SHEAR CLIP STRINGER 27R/28R.     (C-CHECK RO 8/29/2022)     / CORROSION FOUND TO BE OUT OF LIMITS. PERFORMED CUTOUT, FILLER, INNER AND OUTER DOUBLER REPAIR REF SRM 53-23-01/REPAIR13P. SEE CONTINUATION CARD FOR WORK PERFORMED.
